On the p-ranks of the adjacency matrices of distance regular graphs

Research output: Contribution to journalArticleScientificpeer-review

315 Downloads (Pure)
Original languageEnglish
Pages (from-to)127-149
Number of pages22
JournalJournal of Algebraic Combinatorics
Volume15
Issue number2
Publication statusPublished - 2002

Cite this

@article{dbc65f193c134a15a4ed3fe3b790953b,
title = "On the p-ranks of the adjacency matrices of distance regular graphs",
author = "M.J.P. Peeters",
note = "Pagination: 22",
year = "2002",
language = "English",
volume = "15",
pages = "127--149",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "2",

}

On the p-ranks of the adjacency matrices of distance regular graphs. / Peeters, M.J.P.

In: Journal of Algebraic Combinatorics, Vol. 15, No. 2, 2002, p. 127-149.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the p-ranks of the adjacency matrices of distance regular graphs

AU - Peeters, M.J.P.

N1 - Pagination: 22

PY - 2002

Y1 - 2002

M3 - Article

VL - 15

SP - 127

EP - 149

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 2

ER -